MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 36"(90CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 36"(90CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y345H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.When did the issue occur; in the package/ during dispensing (before use on patient/during actual suturing (use on patient)? please confirm the number of devices that failed during this single procedure.Name of the procedure? what was the date of the initial procedure? date the event occurred? lot number.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on unknown date and suture was used.The thread came of the needle.There were no adverse patient consequences reported.Additional information has been requested.

Brand Name
MONOCRYL SUTURE 36"(90CM) 2-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9507041
Report Number2210968-2019-91207
Device Sequence Number11115266
Product Code GAN
UDI-Device Identifier10705031058897
UDI-Public10705031058897
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY345H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/20/2019
Patient Sequence Number1